Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 89, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at May 10, 2012, 5:08 AM CDT for Webb County, Texas. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2012, 5:08 AM CDT (10:08 UTC)
- Expired
- May 10, 2012, 6:00 AM CDT
- In force
- 52 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
County Webb County, TX
The radar
The Corpus Christi radar (KCRP), 199 km from the middle of the area, began a volume at 10:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 5:20 AM CDT | HAIL 0.75 | 3 Wnw Orvil, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 10.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 327 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1263 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -93 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -1.8
The text
As transmitted, in the capitals the NWS used until 2016.
737
WUUS54 KCRP 101008
SVRCRP
TXC479-101100-
/O.NEW.KCRP.SV.W.0089.120510T1008Z-120510T1100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
508 AM CDT THU MAY 10 2012
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL WEBB COUNTY IN SOUTH CENTRAL TEXAS
* UNTIL 600 AM CDT
* AT 507 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DOCTORS HOSPITAL OF LAREDO...OR NEAR LAREDO...AND MOVING NORTHEAST
AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
UNITEC INDUSTRIAL PARK...
BOTINES...
CALLAGHAN...
RANCHITOS LAS LOMAS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 2746 9951 2749 9949 2749 9953 2756 9952
2759 9954 2760 9959 2763 9961 2762 9966
2765 9968 2765 9971 2797 9934 2764 9904
2743 9950
TIME...MOT...LOC 1008Z 235DEG 32KT 2760 9948
$$
CB1 follow-up statement
397
WWUS54 KCRP 101040
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
540 AM CDT THU MAY 10 2012
TXC479-101100-
/O.CON.KCRP.SV.W.0089.000000T0000Z-120510T1100Z/
WEBB-
540 AM CDT THU MAY 10 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR CENTRAL WEBB COUNTY...
AT 536 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 8 MILES NORTH OF RANCHITOS LAS LOMAS...OR 20 MILES NORTHEAST
OF LAREDO...MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
UNITED INDUSTRIAL PARK...
RURAL CENTRAL WEBB COUNTY...
LAT...LON 2754 9945 2761 9953 2775 9960 2797 9934
2765 9904
TIME...MOT...LOC 1039Z 235DEG 32KT 2776 9922
$$
CBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 11:46 PM CDT, 5 hours 22 minutes earlier.
Area forecast discussion, May 9, 11:46 PM CDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1146 PM CDT WED MAY 9 2012 .DISCUSSION...UPDATED FOR 06Z TAFS. && .AVIATION...THUNDERSTORMS SOUTH OF CRP HAVE DISSIPATED THIS EVENING AS THEY PUSHED EASTWARD TOWARD THE COAST. OTHERWISE EXPECT A MAINLY DRY NIGHT WITH STRATO CU INCREASING FOR CRP TAF SITE. SOME MINOR VIS REDUCTIONS WILL BE POSSIBLE MAINLY FOR VCT THIS EVENING. SCATTERED SHOWERS WILL BE POSSIBLE TOMORROW MORNING...WITH THUNDERSTORMS EXPECTED IN THE AFTERNOON. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE WITH VERY GUSTY WINDS AND HAIL. TWO ROUNDS OF STORMS MAY PUSH ACROSS THE AREA IN THE AFTERNOON AND EVENING. STORMS WILL BE WINDING DOWN AFTER 06Z FRIDAY. && .PREV DISCUSSION... /ISSUED 702 PM CDT WED MAY 9 2012/ DISCUSSION...NOTE AVIATION DISCUSSION BELOW. AVIATION...A TRANSITION TO MVFR CEILINGS EXPECTED TO DEVELOP... ESPECIALLY WEST OF INTERSTATE 37...OVERNIGHT. ISOLD/SCT SHOWERS OR THUNDERSTORMS ARE EXPECTED TO DEVELOP WEST OF STATE ROAD 16 AFTER 09Z THURSDAY THEN PROPAGATE/DEVELOP EASTWARD. DURING THE MID MORNING/EARLY AFTERNOON THURSDAY...THE COVERAGE AND INTENSITY OF SHOWERS AND THUNDERSTORMS WILL INCREASE OVER SOUTH TEXAS. IN ADDITION...PREVAILING MVFR/VFR CEILINGS ARE EXPECTED WITH BRIEF MVFR VISIBILITITES DURING SHOWERS/THUNDERSTORMS. SCT/NUMEROUS CONVECTION WILL CONTINUE EARLY THURSDAY EVENING. PREV DISCUSSION... /ISSUED 309 PM CDT WED MAY 9 2012/ SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BEGIN TO INCREASE OUT WEST TONIGHT AHEAD OF THE APPROACHING MID/UPPER LEVEL DISTURBANCE. IN ADDITION LOW LEVEL MOISTURE WILL CONTINUE TO ADVECT INTO THE REGION WITH A STEADY INCREASE IN THE LOW LEVEL JET. THE STALLED OUT FRONTAL BOUNDARY WILL ALSO BE THE FOCUS FOR ISOLATED CONVECTION TO FORM ALONG ANY OUTFLOW BOUNDARIES ACROSS THE AREA. SHOULD GET A BIT OF WARMING ACROSS THE REGION TOMORROW AFTERNOON...WHILE THE MAJORITY OF THE CONVECTION WILL REMAIN OUT WEST. AS THE MID/UPPER LEVEL SYSTEM APPROACHES THE BIG BEND REGION OF TEXAS...DIFFLUENCE IN THE 70-80KT JET OVERHEAD WILL HELP INCREASE THE CHANCE FOR WIDESPREAD CONVECTION LATE THURSDAY AFTERNOON THROUGH THE EVENING. WITH THE UPPER LEVEL SUPPORT AS WELL AS STRONG SHEAR...THE SPCA HAS PLACED MOST OF SOUTH TEXAS UNDER A SLIGHT RISK FOR SEVERE WEATHER. SUPER CELLS WITH LARGE HAIL AND A TORNADO OR TWO WILL BE POSSIBLE ACROSS THE REGION...LATER IN THE EVENING THE LINE MAY FORM INTO AN EASTWARD MOVING MCS WITH DAMAGING STRAIGHT-LINE WINDS BECOMING A THREAT. IN ADDITION TO THE SEVERE THREAT...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AS THE SLOW MOVING MID/UPPER LEVEL SYSTEM MOVES ACROSS. LONG TERM (FRIDAY THROUGH WEDNESDAY)...MAIN FORECAST ISSUE IS HOW LONG TO KEEP THE RAINFALL GOING. MODELS REMAIN SOMEWHAT CONSISTENT IN KEEPING THE UPPER GRADUALLY LOW MOVING EAST THROUGH FRIDAY...WITH MAIN ENERGY EAST OF CWFA BY SATURDAY MORNING. THUS...ANOTHER GOOD SHOT OF RAIN FOR FRIDAY ESPECIALLY EAST OF HIGHWAY 281 WHERE LIKELY POPS ARE POSTED (STILL A CHANCE FARTHER WEST). GFS MUCH MORE POTENT ON CAPE/INSTABILITY THAN OTHER MODELS...BUT ALSO HAS RELATIVELY WEAK WINDS. IN SHORT...WITH MAIN UPPER MAIN UPPER ENERGY LEAVING AREA...COULD HAVE A FEW PULSE STORMS BUT DO NOT FEEL VERY CONFIDENT ON A GOOD SEVERE EVENT AT THIS TIME (SPC HAS BETTER CONCERNS FARTHER EAST TOO). KEEPING POPS IN FOR FRIDAY NIGHT AND ADJUSTING THEM FOR SATURDAY...ALTHOUGH MAY WIND UP TAKING RAIN OUT FOR SATURDAY ON LATER SHIFTS AS THINK CONVECTION WILL BE LIMITED WITH DRIER AIR COMING IN (MODELS ARE STILL SHOWING SOME WRAP-AROUND THOUGH). DRY SUNDAY AND MONDAY...SHOULD BE VERY NICE DAYS. NEXT UPPER WAVE COMES ACROSS MONDAY NIGHT/TUESDAY TIME FRAME. AM NOT SURE HOW GOOD THE LOW LEVEL MOISTURE WILL BE...BUT HAVE DECIDED TO PUT SLIGHT CHANCE POPS NORTHWEST MONDAY NIGHT AND BRING IT EAST FOR TUESDAY. WEDNESDAY LOOKS DRY. ONE GOOD THING TO COME OUT OF THIS (BESIDES THE MUCH NEEDED RAINFALL) IS COOLER WEATHER AND MUCH LESS HUMID. FOR A CHANGE...TEMPERATURES WILL BE NEAR IF NOT A TAD BELOW NORMAL FOR MOST OF THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 71 84 71 83 67 / 30 50 90 60 30 VICTORIA 67 83 69 80 63 / 20 40 90 60 40 LAREDO 71 85 70 88 69 / 40 70 70 30 10 ALICE 68 82 69 85 65 / 30 60 90 50 20 ROCKPORT 76 82 74 83 71 / 20 40 90 70 40 COTULLA 69 80 65 84 63 / 40 70 80 40 10 KINGSVILLE 70 84 70 84 65 / 40 50 90 60 30 NAVY CORPUS 76 83 73 82 70 / 30 50 90 60 30 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && PZ/83...SHORT TERM GW/86...LONG TERM
Hazardous weather outlook, May 9, 5:53 AM CDT, 23 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 553 AM CDT WED MAY 9 2012 TXZ229>234-239>247-101100- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 553 AM CDT WED MAY 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTH TEXAS TODAY. AN APPROACHING UPPER LEVEL DISTURBANCE WILL MOVE OUT OF NORTHEAST MEXICO LATE TONIGHT LEADING TO ADDITIONAL THUNDERSTORM DEVELOPMENT OVER THE BRUSH COUNTRY THROUGH THE OVERNIGHT HOURS. SOME OF THE STORMS HAVE THE POSSIBILITY OF BECOMING STRONG TO EVEN SEVERE AT TIMES...WITH THE MAIN THREATS BEING DAMAGING WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE INTO SOUTHWEST TEXAS FRIDAY PROVIDING SCATTERED TO NUMEROUS THUNDERSTORMS FROM THURSDAY INTO FRIDAY ACROSS SOUTH TEXAS. THERE IS A SLIGHT RISK OF SEVERE STORMS THURSDAY AFTERNOON THROUGH THURSDAY NIGHT MAINLY TO THE WEST OF A LINE FROM CORPUS CHRISTI TO BEEVILLE. DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE. THE STRENGTH OF WIND SHEAR IN THE LOWER LEVELS OF THE ATMOSPHERE WILL ALSO LEAD TO THE POSSIBILITY OF ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE THURSDAY NIGHT INTO EARLY FRIDAY. RAIN AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED WITH ISOLATED AMOUNTS UP TO 5 INCHES POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AND FRIDAY. GMZ230-235-250-255-270-275-101100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 553 AM CDT WED MAY 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE GULF WATERS TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE OUT OF SOUTHWEST TEXAS THURSDAY NIGHT PROVIDING SCATTERED TO NUMEROUS THUNDERSTORMS FROM THURSDAY INTO FRIDAY ACROSS SOUTH TEXAS AND THE GULF WATERS. THERE IS A SLIGHT RISK FOR SEVERE STORMS ACROSS THE SOUTHERN BAYS AND NEARSHORE WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEED THURSDAY AND FRIDAY. CB/TMT
In the hours before
Special weather statement, May 9, 11:18 PM CDT, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1118 PM CDT WED MAY 9 2012 TXZ229>234-239>247-100630- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO... ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND... INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO... WOODSBORO...PORT LAVACA 1118 PM CDT WED MAY 9 2012 ...SEVERE THUNDERSTORMS AND HEAVY RAINS THURSDAY AND THURSDAY NIGHT... ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS IN STORE FOR THURSDAY AND THURSDAY NIGHT ACROSS SOUTH TEXAS...WITH SEVERE STORMS POSSIBLE...MAINLY IN THE AFTERNOON. WHILE SCATTERED SHOWERS ARE EXPECTED THROUGHOUT THE MORNING HOURS THURSDAY...THE STRONGER ACTIVITY WILL SPREAD FROM WEST TO EAST ACROSS SOUTH TEXAS THROUGH THE AFTERNOON AS AN UPPER LEVEL DISTURBANCE APPROACHES THE AREA. THE PRIMARY SEVERE WEATHER THREAT WILL BE STRONG WINDS AND LARGE HAIL. TORNADOES WILL ALSO BE POSSIBLE. ABUNDANT MOISTURE ACROSS THE AREA WILL ALSO LEAD TO THE THREAT FOR HEAVY RAINS THROUGH THURSDAY NIGHT. WIDESPREAD RAINFALL TOTALS GREATER THAN 2 INCHES ARE LIKELY...ESPECIALLY NORTH OF HIGHWAY 59...WITH ISOLATED LOCATIONS POSSIBLY RECEIVING IN EXCESS OF 4 INCHES OF RAIN. LOCALIZED FLOODING COULD RESULT. STAY AWARE OF WEATHER CONDITIONS THURSDAY AND THURSDAY NIGHT...AND BE PREPARED FOR THE POTENTIAL SEVERE WEATHER THREATS. TUNE TO NOAA WEATHER RADIO OR LOCAL TV AND RADIO STATIONS FOR THE LATEST WEATHER INFORMATION. PZ/WC
Special weather statement, May 10, 5:01 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 501 AM CDT THU MAY 10 2012 TXZ239-101045- WEBB- 501 AM CDT THU MAY 10 2012 ...A STRONG THUNDERSTORM WAS AFFECTING WEBB COUNTY... AT 458 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAREDO COMMUNITY COLLEGE...OR 5 MILES WEST OF LAREDO...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. CB
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 5:54 AM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 29 min |
| May 10, 5:57 AM CDT | Severe Thunderstorm Warning | CRP | Webb | 48 min |
| May 10, 6:22 AM CDT | Tornado Warning | CRP | Webb | 53 min |
| May 10, 6:54 AM CDT | Tornado Warning | CRP | La Salle, Webb | 66 min |
| May 10, 7:06 AM CDT | Special Marine Warning | CRP | 54 min | |
| May 10, 7:59 AM CDT | Severe Thunderstorm Warning | CRP | La Salle, McMullen, Webb | 61 min |
| May 10, 8:01 AM CDT | Special Marine Warning | CRP | 48 min | |
| May 10, 8:58 AM CDT | Severe Thunderstorm Warning | CRP | McMullen | 47 min |
| May 10, 9:30 AM CDT | Tornado Warning | CRP | La Salle | 30 min |
| May 10, 9:51 AM CDT | Severe Thunderstorm Warning | CRP | McMullen | 24 min |
| May 10, 10:01 AM CDT | Severe Thunderstorm Warning | CRP | La Salle | 29 min |
| May 10, 10:32 AM CDT | Severe Thunderstorm Warning | CRP | La Salle | 43 min |
| May 10, 10:37 AM CDT | Flash Flood Warning | CRP | La Salle | 113 min |
| May 10, 11:07 AM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 53 min |
| May 10, 11:14 AM CDT | Severe Thunderstorm Warning | CRP | La Salle | 46 min |
| May 10, 11:57 AM CDT | Severe Thunderstorm Warning | CRP | La Salle, McMullen | 63 min |
| May 10, 12:04 PM CDT | Tornado Warning | CRP | Jim Wells, Kleberg | 41 min |
| May 10, 12:16 PM CDT | Tornado Warning | CRP | McMullen | 44 min |
| May 10, 12:23 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg, Live Oak, Nueces | 37 min |
| May 10, 12:35 PM CDT | Tornado Warning | CRP | La Salle | 40 min |
| May 10, 12:40 PM CDT | Tornado Warning | CRP | Jim Wells, Kleberg, Nueces | 35 min |
| May 10, 12:57 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Jim Wells, Nueces, Refugio, San Patricio | 33 min |
| May 10, 12:59 PM CDT | Tornado Warning | CRP | McMullen | 46 min |
| May 10, 1:05 PM CDT | Flash Flood Warning | CRP | La Salle, McMullen | 115 min |
| May 10, 1:15 PM CDT | Tornado Warning | CRP | Kleberg, Nueces | 30 min |
| May 10, 1:15 PM CDT | Tornado Warning | CRP | La Salle, McMullen | 45 min |
| May 10, 1:19 PM CDT | Areal Flood Advisory | CRP | Kleberg | 56 min |
| May 10, 1:19 PM CDT | Tornado Warning | CRP | Bee, Live Oak, McMullen | 41 min |
| May 10, 1:28 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad, Refugio, Victoria | 47 min |
| May 10, 1:45 PM CDT | Tornado Warning | CRP | Kleberg, Nueces | 45 min |
| May 10, 1:45 PM CDT | Tornado Warning | CRP | Bee, Live Oak | 45 min |
| May 10, 1:55 PM CDT | Severe Thunderstorm Warning | CRP | La Salle | 50 min |
| May 10, 1:59 PM CDT | Tornado Warning | CRP | McMullen | 46 min |
| May 10, 2:24 PM CDT | Special Marine Warning | CRP | 96 min | |
| May 10, 2:28 PM CDT | Tornado Warning | CRP | Bee, Live Oak | 47 min |
| May 10, 2:29 PM CDT | Tornado Warning | CRP | Kleberg, Nueces | 46 min |
| May 10, 2:37 PM CDT | Tornado Warning | CRP | La Salle, McMullen | 38 min |
| May 10, 2:40 PM CDT | Tornado Warning | CRP | Live Oak, McMullen | 35 min |
| May 10, 3:04 PM CDT | Flash Flood Warning | CRP | Bee, La Salle, Live Oak, McMullen | 3 hr |
| May 10, 3:05 PM CDT | Flash Flood Watch | CRP | Bee, Goliad, La Salle, Live Oak, McMullen, Victoria | 19 hr |
| May 10, 3:14 PM CDT | Severe Thunderstorm Warning | CRP | Nueces | 31 min |
| May 10, 3:14 PM CDT | Tornado Warning | CRP | McMullen | 46 min |
| May 10, 3:18 PM CDT | Tornado Warning | CRP | Bee, Live Oak, McMullen | 42 min |
| May 10, 3:47 PM CDT | Severe Thunderstorm Warning | CRP | Live Oak, McMullen | 43 min |
| May 10, 3:51 PM CDT | Special Marine Warning | CRP | 114 min | |
| May 10, 3:57 PM CDT | Tornado Warning | CRP | McMullen | 33 min |
| May 10, 3:59 PM CDT | Tornado Warning | CRP | Live Oak, McMullen | 46 min |
| May 10, 4:01 PM CDT | Tornado Warning | CRP | Bee, Live Oak | 29 min |
| May 10, 4:25 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Refugio, San Patricio | 33 min |
| May 10, 4:45 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak, McMullen | 60 min |
| May 10, 5:18 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, McMullen | 57 min |
| May 10, 5:23 PM CDT | Tornado Warning | CRP | Bee, Live Oak | 37 min |
| May 10, 5:25 PM CDT | Tornado Warning | CRP | Bee, Live Oak | 35 min |
| May 10, 5:30 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak | 45 min |
| May 10, 5:38 PM CDT | Tornado Warning | CRP | Duval, McMullen | 37 min |
| May 10, 5:41 PM CDT | Special Marine Warning | CRP | 2 hr | |
| May 10, 6:03 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 57 min |
| May 10, 6:05 PM CDT | Flash Flood Warning | CRP | Bee | 115 min |
| May 10, 6:14 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad, Refugio | 61 min |
| May 10, 6:15 PM CDT | Tornado Warning | CRP | Duval, Live Oak, McMullen | 45 min |
| May 10, 6:19 PM CDT | Severe Thunderstorm Warning | CRP | Duval, La Salle, McMullen, Webb | 41 min |
| May 10, 6:24 PM CDT | Flash Flood Warning | CRP | Duval, La Salle, Live Oak, McMullen | 111 min |
| May 10, 6:43 PM CDT | Tornado Warning | CRP | Duval, McMullen, Webb | 47 min |
| May 10, 6:47 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 43 min |
| May 10, 6:57 PM CDT | Special Marine Warning | CRP | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.